... Topamax or because I have colitis and I'm taking steroids? Help! Nothing seems to be working (steroids, excercising, being gluten free) so I'm thinking maybe the Sertraline... anyone else having issues??
I have been having really bad muscle cramps... could that be from the Sertraline, the Seroquel, the?
- 30 Apr 2013 by melmelnhl
- 14 June 2013
that seroquel is a monster. i have to take it when i am going to bed and not move anymore. if i stand up and try to walk i almost collapse. i used to take sertraline in th morning but now i take one and the rest at night. i take remeron for sleep but is dont help. i had the shakes and weak knees before the remeron so i know its not that. my doctor does not seem to be concerned after i told her so i left it. maybe ask for some gabopentin for the pains. they help me a bit. good luck and god bless.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Feb 2018 • 11 answers
Updated 21 May 2012 • 3 answers
Updated 23 Jun 2013 • 1 answer
Otezla - Muscle cramps?I'm on my 7 day and I'm having muscle cramps in my calves. Is this normal? I?
Updated 18 Jan 2016 • 1 answer
Updated 10 Sep 2017 • 4 answers